MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-100/I20-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 04/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been received for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained and/or the device has been received and evaluated, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2017 with implant of an afx2 bifurcated stent graft, an afx vela suprarenal.Approximately seven and a half (7.5) years post initial procedure, the patient presented with pain and the physician elected to explant the devices.The final patient status is reported as okay.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Endologix made three good faith efforts to retrieve medical records and medical imaging.However, no response was received.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the returned device was completed.Endologix received one (1) afx2 bifurcated stent graft.The device was securely packaged in a box within a biohazard bag.Prior to evaluation, traces of blood and tissue residue were identified, and the device was decontaminated.Upon visual inspection of the afx2 bifurcated stent graft, no punctures or holes were observed or identified.A significant amount of calcification was observed within the interior of the stent graft.Functional evaluation was not required as the returned device was an explant.A clinical evaluation of the adverse event/incident could not be completed due to a lack of receipt of relevant medical records and/or imaging.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The surgical conversion with explant complaint is confirmed based on the returned explanted device.This is consistent with the reported adverse event/incident.The final patient status was reported as okay.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests/laboratory data, including date ¿ updated b7: other relevant history, including preexisting medical conditions - updated d9: device available for evaluation ¿ updated d9: date received: updated g3: date received by manufacturer: updated.H3: device evaluated by manufacturer - updated.H3: device returned to manufacturer for evaluation - updated.H6: investigation type codes ¿ remove code 4117.H6: investigation finding codes ¿ remove code 3233.H6: investigation conclusion codes ¿ remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
irvine, CA 92618
MDR Report Key22006892
Report Number3011063223-2025-00060
Device Sequence Number17441345
Product Code MIH
UDI-Device Identifier00818009014405
UDI-Public(01)00818009014405(17)180418
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2018
Device Model NumberBEA28-100/I20-40
Device Lot Number1677560002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LOT# 1679304011)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown